Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Feels tired, sleepy and helpless after taking magnesium supplement. Kidney problems?

Hello, I took magnesium suppliement with my food, I took 1 tablet wich provide 33 percent of daily value of magnesium. Afther that i feelt very tired, very slepy very helpless. I went to sleep , I sleep for few hours, didn;t sleep well, I was like daydreaming or so, i feelt very strange. When i woke up i feelt very tired. And this hapens allways when i take magnesium, even a little like 1 tablet. What does it means ? Could it be sings of kidneys problems ? should i go to doctor ?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Dear sir

Everymicrinutrient should be taken for a certain period of time of time but when it taken for along time it may cause toxic symptims and even cause damage to kidneys

But some times it will be reversible on stoppage of drugs. So dont worry check your serum creatinine once and ultrasound kub once. If there is any abnormality then proceed accordingly

Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor